Posted 8/30/2006 6:38 AM (GMT -7)
Hi ... I am new to discussion rooms, but thought maybe someone else was having the same problem with Topamax as I am. I have been on it now for 2yrs. and it has been wonderful at stopping my seizures, however, I am very tall and now have dropped in weight to 125 pounds. I have sever lower back pain, and my abdomen is constantly swollen. At times I feel off balance (like when your blood sugar drops), it is very hot and humid where I live and I don't know if that with the medicone could be the cause, but when that happens my pupils rapidly get bigger and smaller. Also, well how to say it discretly, I have an acidy smell, which concerns me because I know that metabolic acidosis can be a major side affect. However when I had my blood work done, my doc said that I was only dehydrated and needed to take vitamin b., but that does not seem to be working. These side effects did not become apparent to me until I started losing so much weight. Any advice please. Thank you for reading my story.